Hi, generally it is OK in the sense that the 2 shouldn't interact if they are paracetamol/ibuprofen based, but be very careful if the tramadol make you sleepy already, as the cold & flu med's will increase the affects of drowsiness. Be careful also with codeine, as (with me) they can interact with the tramadol causing sickness. Double check the med's you take with the pharmacy though.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2012 • 4 answers
Coricidin HBP Cold & Flu - how long after having a bloody stool does this medicine take effect to be
Posted 10 Aug 2013 • 1 answer
Posted 28 Sep 2013 • 5 answers
Posted 20 Apr 2016 • 0 answers
Posted 18 Jan 2018 • 0 answers